Previous |  Up |  Next

Article

Title: Funkcionální rovnice trigonometrických funkcí (Czech)
Title: Functional equations of trigonometric functions (English)
Title: Die Funktionalgleichung der trigonometrischen Funktionen (German)
Author: Hájek, Otomar
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 80
Issue: 4
Year: 1955
Pages: 481-485
.
Category: math
.
MSC: 39-0X
idZBL: Zbl 0068.32003
idMR: MR0089359
.
Date available: 2009-09-23T06:42:21Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/108221
.

Files

Files Size Format View
CasPestMat_080-1955-4_9.pdf 680.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo